Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 41, NWS Springfield, MO

June 4, 2005Cedar County, St. Clair County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 4, 2005, 6:55 AM CDT for Cedar County, St. Clair County, Vernon County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 6:55 AM CDT (11:55 UTC)
Expired
Jun 4, 2005, 7:48 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Cedar County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 041155
SVRSGF
MOC039-185-217-041245-
/O.NEW.KSGF.SV.W.0041.050604T1155Z-050604T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 AM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CEDAR COUNTY IN MISSOURI.
  VERNON COUNTY IN MISSOURI.
  ST. CLAIR COUNTY IN MISSOURI.

* UNTIL 745 AM CDT.

* AT 654 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CREIGHTON TO APPLETON CITY TO WALKER...AND MOVING EAST AT 45
  MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR EL DORADO SPRINGS BY 705 AM CDT.
  NEAR LOWRY CITY BY 715 AM CDT.
  NEAR OSCEOLA BY 720 AM CDT.

THE TOWNS OF HARWOOD...JOHNSON CITY...TABERVILLE...TIFFIN...MONEGAW
SPRINGS...CEDAR SPRINGS...ROSCOE...VISTA...CAPLINGER MILLS AND
ICONIUM ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3852 9426 3813 9411 3775 9442 3778 9367
      3816 9351 3853 9360

$$

TERRY
4 follow-up statements
000 
WWUS53 KSGF 041205
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 AM CDT SAT JUN 4 2005

MOC039-185-217-041245-
/O.CON.KSGF.SV.W.0041.000000T0000Z-050604T1245Z/
ST. CLAIR MO-VERNON MO-CEDAR MO-
704 AM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CEDAR...EASTERN 
VERNON AND ST. CLAIR COUNTIES UNTIL 745 AM CDT...

AT 702 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM URICH TO 8 MILES WEST OF LOWRY CITY TO 5 MILES WEST OF
EL DORADO SPRINGS...AND MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR EL DORADO SPRINGS BY 710 AM CDT.
  NEAR LOWRY CITY BY 715 AM CDT.
  NEAR OSCEOLA BY 720 AM CDT.

THE TOWNS OF TABERVILLE...JOHNSON CITY...HARWOOD...TIFFIN...MONEGAW
SPRINGS...ROSCOE...CEDAR SPRINGS...CAPLINGER MILLS...VISTA AND
ICONIUM ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO 
WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. MOVE IMMEDIATELY TO A 
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3852 9426 3813 9411 3775 9442 3778 9367
      3816 9351 3853 9360

$$

TERRY
000 
WWUS53 KSGF 041219
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 AM CDT SAT JUN 4 2005

MOC217-041229-
/O.CAN.KSGF.SV.W.0041.000000T0000Z-050604T1245Z/
VERNON MO-
719 AM CDT SAT JUN 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY HAS BEEN
CANCELLED...

AT 715 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3849 9402 3814 9406 3778 9406 3778 9367
      3816 9351 3853 9360

$$

MOC039-185-041245-
/O.CON.KSGF.SV.W.0041.000000T0000Z-050604T1245Z/
ST. CLAIR MO-CEDAR MO-
719 AM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CEDAR AND ST. CLAIR
COUNTIES UNTIL 745 AM CDT...

AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF CLINTON TO LOWRY CITY TO 6 MILES EAST
OF EL DORADO SPRINGS...AND MOVING EAST AT 50 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NORTHERN CEDAR AND ST. CLAIR COUNTIES...INCLUDING THE TOWNS OF
ROSCOE...CEDAR SPRINGS...OSCEOLA...CAPLINGER MILLS...VISTA...ICONIUM
AND COLLINS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3849 9402 3814 9406 3778 9406 3778 9367
      3816 9351 3853 9360

$$

TERRY
000 
WWUS53 KSGF 041233
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT SAT JUN 4 2005

MOC039-185-041245-
/O.CON.KSGF.SV.W.0041.000000T0000Z-050604T1245Z/
ST. CLAIR MO-CEDAR MO-
733 AM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CEDAR AND ST. CLAIR
COUNTIES UNTIL 745 AM CDT...

AT 728 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CALHOUN TO 10 MILES SOUTHWEST OF WARSAW TO 8 MILES
NORTH OF STOCKTON...AND MOVING EAST AT 50 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
EASTERN ST. CLAIR AND NORTHEASTERN CEDAR COUNTIES...INCLUDING THE
TOWNS OF ICONIUM...CAPLINGER MILLS...VISTA AND COLLINS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3826 9377 3818 9370 3778 9398 3778 9367
      3816 9351 3850 9354

$$

TERRY
000 
WWUS53 KSGF 041248
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 AM CDT SAT JUN 4 2005

MOC039-185-041253-
/O.EXP.KSGF.SV.W.0041.000000T0000Z-050604T1245Z/
ST. CLAIR MO-CEDAR MO-
745 AM CDT SAT JUN 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR CEDAR AND ST. CLAIR COUNTIES
HAS BEEN ALLOWED TO EXPIRE...

AT 745 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3826 9377 3818 9370 3778 9398 3778 9367
      3816 9351 3850 9354

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:46 AM CDT, 9 minutes earlier.

Area forecast discussion, Jun 4, 6:46 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 AM CDT SAT JUN 4 2005

.AVIATION...

FOR THE 12Z TAFS...MOST OF THE MORNING CONVECTION APPEARS LIKELY TO
REMAIN NORTH OF BOTH TERMINALS...HOWEVER OUTFLOW BOUNDARY AND
POSSIBLY A SHOWER COULD AFFECT THE TERMINALS. GUSTY SOUTHERLY WINDS
WILL DEVELOP LATER THIS MORNING INTO THE AFTERNOON. AS MENTIONED IN
PUBLIC DISCUSSION BELOW SEVERE THUNDERSTORMS WILL EXPLODE IN KS THIS
AFTERNOON AND COULD MAKE IT INTO JLN AREA BY MID/LATE EVENING. DAY
SHIFT SHOULD BE ABLE TO PINPOINT TIMING A BIT BETTER AND WILL ALLOW
THEM TO ADD THUNDER TO JLN.

IZZI

&&

.DISCUSSION...

APOLOGIZE FOR THE LATE AFD...LOTS TO EXAMINE THIS BUSY MORNING.

THE STRING OF CHALLENGING FORECASTS CONTINUES. THE RAIN SHIELDS
CONTINUE TO HOLD STRONG FOR SPRINGFIELD AND POINTS EASTWARD. IN THE
PAST 20 DAYS THERE HAS ONLY BEEN ONE DAY WITH MEASURABLE
PRECIPITATION...AND THAT ONE DAY WE ONLY HAD 0.07. UNFORTUNATELY
RAIN CHANCES FOR SPRINGFIELD AND POINTS EASTWARD REALLY DONT LOOK
ALL THAT EXCITING...THOUGH THEY ARENT ZERO SO THERE IS SOME HOPE.

FOR TODAY...WEAKENING SHORTWAVE OVER NE KS/EASTERN NEBRASKA WILL
CONTINUE TO LIFT NORTHWARD AND AWAY FROM THE AREA. SOUTHERLY
COMPONENT TO THE UPPER LEVEL FLOW HAS KEPT THE CIRRUS BLOW OFF
GENERALLY NORTH OF THE CONVECTION AND THIS TREND SHOULD CONTINUE.
SLIGHTLY ELEVATED CONVECTION HAS BEEN FIRING OVER SOUTHERN KANSAS
EARLY THIS MORNING...LIKELY NEAR THE 925MB FRONT JUDGING BY REGIONAL
PROFILER DATA. WHATEVER IS LEFT OF THIS CONVECTION WILL LIKELY CLIP
OUR NORTHWEST COUNTIES THIS MORNING BUT SHOULD GENERALLY BE
DIMINISHING.

WE SHOULD SEE A BREAK IN CONVECTION AROUND MIDDAY INTO THE AFTERNOON
AS LOW LEVEL JET WEAKENS. THIS CONVECTION COULD LEAVE BEHIND AN
OUTFLOW BOUNDARY AND ISOLATED CONVECTION COULD FIRE ALONG THAT LATE
THIS AFTERNOON SO KEPT SOME SLIGHT CHANCE POPS GOING NORTH OF 44
LATE THIS AFTERNOON.

BY LATE AFTERNOON...ALL EYES WILL LIKELY BECOME FOCUSED TO THE WEST
AS A UNSEASONABLY STRONG UPPER LOW OVER COLORADO EARLY THIS MORNING
MOVES INTO THE PLAINS. SHARPENING TROUGH/DRY LINE WILL LIKELY BE THE
FOCUS FOR EXPLOSIVE THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AS
NEAR 70F DEWPOINTS ARE ADVECTED NORTHWARD BENEATH VERY STEEP MID
LEVEL LAPSE RATES. SPEED MAX ROTATING AROUND THE BASE OF THE TROUGH
WILL LEAD TO VERY STRONG VERTICAL SHEAR PROFILES FAVORABLE FOR
SUPERCELLS.

AT THIS TIME...IT APPEARS AS THOUGH CONVECTIVE INITIATION WILL TAKE
PLACE WELL WEST OF THE SGF CWA...WITH SUPERCELLS MOVING EASTWARD
TOWARD THE AREA. ALTHOUGH SEVERAL PARAMETERS APPEAR TO BE COMING
TOGETHER FOR A SIGNIFICANT SVR WX EPISODE IN OUR WESTERN CWA THIS
EVENING...THERE ARE SEVERAL COMPLICATING FACTORS AS WELL.
FIRST...AMPLE SUNSHINE TODAY SHOULD ALLOW FOR HIGHS TO CLIMB INTO
THE LOWER TO MIDDLE 90S...WITH ONLY A GRADUAL FALL IN TEMPS THIS
EVENING. THIS WILL LEAD TO LARGE TEMP/DEWPOINT SPREADS AND INCREASE
THE POTENTIAL FOR COLD REAR FLANK DOWNDRAFTS WHICH WOULD BE
UNFAVORABLE FOR A SIGNIFICANT TORNADO THREAT. ALSO...THE SUNSHINE
SHOULD ALSO ALLOW FOR DEEP MIXING WHICH COULD CAUSE SOME OF THE
SURFACE MOISTURE TO MIX OUT THIS AFTERNOON. NEXT...VERY LOW SOIL
MOISTURE CONTENT MAY ALSO CUT DOWN ON SURFACE MOISTURE AND
SUBSEQUENT INSTABILITY OVER ALL BUT FAR WESTERN PORTIONS OF THE CWA.
FINALLY...RIGHT MOVING SUPERCELLS WILL LIKELY MOVE ENE AT ABOUT
20KT...SO SOURCE REGION FOR CONVECTION OVER EASTERN PORTIONS OF THE
CWA WILL BE JUST EAST/SOUTHEAST OF OKC. THAT IS A LONG TREK FOR
THOSE STORMS TO MAKE AND THEY PROBABLY WOULDNT ARRIVE UNTIL WELL
AFTER MIDNIGHT...AND BY THEN THERE MAY NOT BE MUCH LEFT TO THEM.
WILL FOCUS THE SVR POTENTIAL IN THE MORNING HWO OVER FAR WESTERN
PORTIONS OF THE CWA WITH HAIL/WIND THE PRIMARY THREATS...THOUGH THE
TORNADO THREAT IS NOT ZERO.

SURFACE TROUGH IS THEN FORECAST TO LAY OUT ACROSS THE CWA SUNDAY
WITH POTENTIAL FOR ADDITIONAL CONVECTION SUNDAY AFTERNOON AND
EVENING ALONG THE BOUNDARY. MODERATE TO STRONG INSTABILITY SHOULD BE
PRESENT...HOWEVER THERE DOESNT APPEAR TO BE A STRONG SHORT WAVE
COMING THROUGH AND VERTICAL WIND SHEAR PROFILES WOULD ONLY SUPPORT
MULTICELLULAR CONVECTION.

NO TIME TO MAKE ANY CHANGES OR EVEN LOOK AT MUCH BEYOND SUNDAY THIS
MORNING.

IZZI

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH FOR VERNON COUNTY THROUGH THIS MORNING.
.KS...FLASH FLOOD WATCH FOR BOURBON...CHEROKEE AND CRAWFORD COUNTIES
THROUGH THIS MORNING.

WFO SGF
Hazardous weather outlook, Jun 4, 6:11 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 AM CDT SAT JUN 4 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
611 AM CDT SAT JUN 4 2005

...SEVERE THUNDERSTORMS POSSIBLE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SOME MAY PRODUCE:
    TORRENTIAL RAINFALL THAT COULD LEAD TO FLASH FLOODING.
    HAIL TO THE SIZE OF GOLF BALLS.
    DAMAGING WINDS TO 70 MPH.
    AND POSSIBLY AN ISOLATED TORNADO OR TWO.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING MAINLY NORTHWEST
  OF INTERSTATE 44.

  SEVERE THUNDERSTORMS ARE THEN FORECAST TO MOVE INTO WESTERN
  PORTIONS OF THE OUTLOOK AREA THIS EVENING...SLOWLY SPREADING
  EASTWARD ACROSS THE REMAINDER OF THE OUTLOOK AREA OVERNIGHT.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL AFFECT NORTHERN AND WESTERN PORTIONS
  OF THE OUTLOOK AREA THIS MORNING. THE PRIMARY HAZARD FROM THESE
  THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...HOWEVER AN ISOLATED
  SEVERE THUNDERSTORM IS POSSIBLE. HEAVY RAINFALL COULD LEAD TO
  FLASH FLOODING OVER SOUTHEAST KANSAS WHERE HEAVY RAIN YESTERDAY
  LEFT THE GROUND SATURATED.

  SUPERCELL THUNDERSTORMS ARE FORECAST TO DEVELOP TO THE WEST OF THE
  REGION LATE THIS AFTERNOON...PUSHING EASTWARD INTO FAR WESTERN
  PORTIONS OF THE OUTLOOK AREA BY EARLY TO MID EVENING. THESE
  THUNDERSTORMS MAY WEAKEN SOME BEFORE MOVING INTO THE OUTLOOK
  AREA...HOWEVER PRESENT INDICATIONS ARE THAT SOME OF THE
  THUNDERSTORMS WILL REMAIN SEVERE. THE HIGHEST TORNADO POTENTIAL
  WILL BE WEST AND NORTHWEST OF THE OUTLOOK AREA...HOWEVER THE
  TORNADO THREAT IS NOT ZERO TONIGHT WEST OF HIGHWAY 13. THE
  GREATEST SEVERE WEATHER THREAT SHOULD BE VERY LARGE HAIL...TO THE
  SIZE OF GOLF BALLS OR LARGER...AS WELL AS DAMAGING WINDS IN EXCESS
  OF 65 MPH.

  IF THE THUNDERSTORMS PERSIST INTO THE OVERNIGHT HOURS
  TONIGHT...THEN THEY WOULD LIKELY SPREAD EASTWARD ACROSS CENTRAL
  AND EASTERN PORTIONS OF THE OUTLOOK AREA. THUNDERSTORMS WILL
  LIKELY BEGIN TO WEAKEN BY LATE EVENING AND OVERNIGHT WITH A
  DECREASING THREAT OF SEVERE WEATHER AS THEY MOVE EASTWARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. IN ADDITION TO LOCALLY
  HEAVY RAINFALL...ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND
  DAMAGING WINDS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  EMERGENCY MANAGEMENT AND STORM SPOTTERS ARE URGED TO RELAY REPORTS
  OF FLOODING THIS MORNING TO THE NATIONAL WEATHER SERVICE.
  ALSO...SPOTTER ACTIVATION WILL PROBABLY BE NEEDED TONIGHT...MAINLY
  WEST OF HIGHWAY 13.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Special weather statement, Jun 4, 3:38 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 AM CDT SAT JUN 4 2005

MOZ067-040930-
ST. CLAIR-
338 AM CDT SAT JUN 4 2005

...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 430 AM
CDT...

AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EL DORADO SPRINGS...OR 20 MILES NORTHWEST OF
STOCKTON...AND MOVING NORTHEAST AT 35 MPH.

PEOPLE IN ST. CLAIR COUNTY...INCLUDING THE CITIES OF OSCEOLA AND
LOWRY CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE EXPECTED
WITH THIS STORM.

TERRY
Special weather statement, Jun 4, 3:59 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 AM CDT SAT JUN 4 2005

KSZ073-097-101-041000-
BOURBON-CHEROKEE-CRAWFORD-
359 AM CDT SAT JUN 4 2005

...THE NATIONAL WEATHER SERVICE HAS ALLOWED SEVERE THUNDERSTORM
WATCH 388 TO EXPIRE FOR THE FOLLOWING AREA...

IN KANSAS THIS CANCELS 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON... CHEROKEE... CRAWFORD...

THIS INCLUDES THE CITIES OF...BAXTER SPRINGS...COLUMBUS...
FORT SCOTT AND PITTSBURG.

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:14 AM CDTSevere Thunderstorm WarningSGFVernon46 min
Jun 4, 7:22 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.